Jump to content
CrazyBoards.org

Recommended Posts

I've still been feeling depressed, obsessing on things, dwelling on very self-destructive thoughts. My doctor decided to take me off the geodon since is doesn't seem to be doing any good anyway.

1st we dropped from 240mg to 200mg for a week, then to 160mg for a week. Well I called him telling him how I felt and he said lets get off the geodon completely. He said go to 80mg for a week then nothing. Well dropping to 80mg started causing me withdrawals right away.

I have important meetings later this week at work so I decided to stop cold turkey on Friday figuring I had the weekend to get the withdrawal out of the way. Well it's been a few really crappy days. Today is better but I'm still anxious, sweating, shaky. I couldn't go into work.

Does anyone know how long this will take?

I've been using valium to help. Did I read somewhere that benadryl helps?

I'm usually very med compliant but I couldn't imagine 2 weeks of withdrawal. I wanted to get it out of the way.

Oreo

Link to comment
Share on other sites

You may do better with a slower tapering. Call your pdoc, let him know what's happening, and ask him if you can go slower. In the meantime, you might consider going back to his original 80mg plan, since he may have put you on that so that you wouldn't have to go cold-turkey.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...